Volume 15, Issue 2 (10-2020)                   IJMSI 2020, 15(2): 183-190 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

N. Iradmusa M. Sharply $(n-2)$-transitive Sets of Permutations. IJMSI. 2020; 15 (2) :183-190
URL: http://ijmsi.ir/article-1-1179-en.html
Abstract:  

Let $S_n$ be the symmetric group on the set $[n]={1, 2, ldots, n}$. For $gin S_n$ let $fix(g)$ denote the number of fixed points of $g$. A subset $S$ of $S_n$ is called $t$-emph{transitive} if for any two $t$-tuples $(x_1,x_2,ldots,x_t)$ and $(y_1,y_2,ldots ,y_t)$ of distinct elements of $[n]$, there exists $gin S$ such that $x_{i}^g=y_{i}$ for any $1leq ileq t$ and additionally $S$ is called emph{sharply $t$-transitive} if for any given pair of $t$-tuples, exactly one element of $S$ carries the first to the second. In addition, a subset $S$ of $S_n$ is called $t$-intersecting if $fix(h^{-1}g)geq t$ for any two distinct permutations $h$ and $g$ of $S$. In this paper, we prove that there are only two sharply $(n-2)$-transitive subsets of $S_n$ and finally we establish some relations between sharply $k$-transitive subsets and $t$-intersecting subsets of $S_n$ where $k,tin mathbb{Z}$ and $0leq tleq kleq n$.

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:
CAPTCHA

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb